Arezoomand, Majid, Abdollahi, Alireza, Spiga, Pablo. (1397). On problems concerning fixed-point-free permutations and on the Polycirculant Conjecture-a Survey. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(1), 15-40. doi: 10.22108/toc.2018.112665.1585
Majid Arezoomand; Alireza Abdollahi; Pablo Spiga. "On problems concerning fixed-point-free permutations and on the Polycirculant Conjecture-a Survey". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8, 1, 1397, 15-40. doi: 10.22108/toc.2018.112665.1585
Arezoomand, Majid, Abdollahi, Alireza, Spiga, Pablo. (1397). 'On problems concerning fixed-point-free permutations and on the Polycirculant Conjecture-a Survey', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(1), pp. 15-40. doi: 10.22108/toc.2018.112665.1585
Arezoomand, Majid, Abdollahi, Alireza, Spiga, Pablo. On problems concerning fixed-point-free permutations and on the Polycirculant Conjecture-a Survey. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 8(1): 15-40. doi: 10.22108/toc.2018.112665.1585


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.